# SDR SWAA2021081341319

- Difficulty date: April 12, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 21,626 hours, 9,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING; LOWER TRAILING EDGE PANEL 651FB ANGLE BRACKET CRACKED IN RADIUS / REMOVED AND REPLACED ANGLE BRACKET P/N 287A9152-24 COMMON TO R/H WING T/E PANEL 651FB IAW DWG 115A2710 REV C AND SRM 51-40-02-0G-0. RESTORED CIC TO REPAIR AREA IAW AMM 51-21-91-620-802.
